# SDR ASOA2013122009676

- Difficulty date: November 26, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 29,303 hours, 21,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF AFT DOOR HINGE FOUND CORROSION ON LOWER WING PLANK SURFACE AT WS 54.55.  RECEIVED AND COMPLIED WITH REO 670-57-31-644.  REPAIRED IAW REO 670-57-21-644 AND  ECTC REO 670-57-21-644.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
